On the angle sum of lines

Fodor, Ferenc, Vígh, Viktor, Zarnócz, Tamás: On the angle sum of lines.
ARCHIV DER MATHEMATIK, 106 (1). pp. 91-100. ISSN 0003-889X (2016)

egyenesekszogeifinal.pdf - Accepted Version

Download (358kB) | Preview
[img] Text
arch_math_2016_106.pdf - Published Version
Closed access: Repository staff only

Download (593kB)
Item Type: Article
Journal or Publication Title: ARCHIV DER MATHEMATIK
Date: 2016
Volume: 106
Number: 1
Page Range: pp. 91-100
ISSN: 0003-889X
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 2965724
DOI id: https://doi.org/10.1007/s00013-015-0847-1
Date Deposited: 2017. Apr. 10. 22:34
Last Modified: 2019. May. 22. 14:22
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/8588
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year